full

Fexofenadine

Generic Allegra®

A recognized non-drowsy option, this antihistamine delivers 24-hour relief from sneezing, runny or itchy nose, itchy throat, and itchy, watery eyes.

Loading...
Fexofendaine may cause cough, drowsiness, headache, or upset stomach. For more, see Important Safety Information.

Taken daily, this pill relieves:

  1. 1Itchy Nose
  2. 2Runny Nose
  3. 3Sneezing
  4. 4Itchy Throat
  5. 5Itchy Watery Eyes
Face plant hill

HOW IT WORKS

When confronted with an allergen, your histamines trigger sneezing, coughing, and other symptoms to push the allergens away. Fexofenadine (an antihistamine) tells your histamines to settle down.

ACTIVE INGREDIENT

Fexofenadine HCl, 180 mg pill

View drug and safety information

ALLERGIST ADVICE

Fexofenadine is non-drowsy. Take one per day any time of the day that you want to combat your worst symptoms.

DR. AMINA ABDELDAIM, MD MPH

Picnic Medical Director

Picnic Products

Get a personal, allergist-picked Pack

Tell us about the symptoms and seasons that bother you most, along with a little about your treatment history, and we'll get you the personalized Allergy Pack and ongoing care you need to achieve peak relief.

Get Your Pack
abbr

Go for a Picnic. Bring our newsletter.

Twitter

Take the Quiz


Thirty Madison

© 2022 Picnic